# SDR SWIA2021070759301

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-394 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 19R BETWEEN FS 349.00 Â€“ 394.00. MARKED.     (C-CHECK RO 7/5/2021)    REPLACED STGR 19R FROM FS349-FS394.00 REF SRM 51-42-06-001-001-A01 DWG SH670-31070 REV J RESTORED FINISH. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY & M-337
